MathSciNet Relay Station
MathSciNet bibliographic data
MR1993943 (2004g:49055) 49M25 (35J85 49J40 65N30)
Nochetto, Ricardo H.; Siebert, Kunibert G.; Veeser, Andreas Pointwise a posteriori error control for elliptic obstacle problems. Numer. Math. 95 (2003), no. 1, 163–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement